# SDR V0XD201404100099

- Difficulty date: April 10, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 28,689 hours, 20,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SEAL RETAINER DAMAGED.  REPAIRED PAX DOOR SEAL RETAINER IAW REO 670-53-22-001 REV H DATED JUNE 10 2013.
